About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469863, 8 pages
http://dx.doi.org/10.1155/2012/469863
Research Article

Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations

1School of Mathematics and Information Sciences, Guangzhou University, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 17 July 2012; Accepted 10 September 2012

Academic Editor: Juntao Sun

Copyright © 2012 Yanyan Li and Yuhua Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanyan Li and Yuhua Long, “Periodic Solutions of a Class of Fourth-Order Superlinear Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 469863, 8 pages, 2012. doi:10.1155/2012/469863